# SDR FDEA201105271998

- Difficulty date: May 27, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 42,443 hours, 22,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX CREW DOOR CUT OUT UPPER CORNERS SKIN DAMAGE.  SURFACE FINISH DETERIORATION ON BOTH FWD PAX/CREW DOOE CUTOUT SKIN UPPER   CORNERS INVESTIGATED AND CORROSION REMOVED IAW SRM 51-22-00. REPAIRS ON FWD LH   AND RH ACCOMPLISHED ON EA 6-5310-149768 WITH STAGES 1 TO 20 ON ATTACHED JPF.   NDT INSPECTION CONCLUDES NO APPARENT FINDINGS. SMR REQUIREMENTS ON EA 6-5310-149768 53'991FC.   MINOR REPAIR CARRIED OUT.
